# SDR MASA200500087

- Difficulty date: February 9, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 21,795 hours, 18,879 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO STAB TRIM FAILURE.  MX PERFORMED HSTCU FUNCTIONAL CHECK AND STAB TRIM OPS CHECK.  NO FAULTS FOUND.  ACFT RETURNED TO SERVICE.
